Leader

Collapse

Announcement

Collapse
No announcement yet.

Antibiotics and tendon rupture

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Antibiotics and tendon rupture

    Antibiotics and Tendon Rupture

    There are new studies* out that indicate that people who are on, or have recently taken certain antibiotics are more prone to tendon and ligament ruptures! These drugs appear to chemically weaken soft tissues.

    I am not suggesting that you not take them. That’s your decision, not mine. However, if you does take them, do so with open eys. To avoid injuries on duty, you should be taking it light during the course of antibiotics and for 10 days afterwards. If you tell your superior officer this, and they look at you like you are nuts, send them to this web site and have them read this article themselves.

    What else to do?

    Ligaments, tendons and cartilage are made up of essentially the same matrix. Proteoglycans are used to synthesize the matrix. The precursors to proteoglycan synthesis are bio- available in a glucose amine sulfate. You won’t get enough in your regular diet to counteract the drugs effects. You’ll need to supplement.

    What to Get:
    Make sure you get Glucose amine Sulfate, and not Glucose amine HCL. They are not alike AT ALL. The HCL won’t work.

    How much and how long?

    Take 1200 mg/day for a month total, during and after the course of antibiotics. I suggest that everyone take it all the time for maximum joint health. But at this time is it extremely important!


    •Check out the literature at the web sites listed below:

    http://www.drug-injury.com/druginjur...otics_ten.html

    http://www.newstarget.com/020236.html

    http://findarticles.com/p/articles/m...18/ai_86706808


    What about antibiotics for acne?

    I would suggest that this type of treatment be left for times less physically demanding, and that some topical treatment like Proactive Solution be used instead. I would recommend extending Glucose amine supplementation for 6 months after treatment stops… just to be on the safe side!

    Dr. Jen Milus, DC
    www.fireagility.com
    www.backsafegolf.com
    Dr. Jen
    www.fireagility.com

300x600 Ad Unit (In-View)

Collapse

Upper 300x250

Collapse

Taboola

Collapse

Leader

Collapse
Working...
X